# SDR AALA20101026TUL02

- Difficulty date: October 26, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FRAME AT STATION 1418 AT LONGERON 2 RIGHT AND LONGERON 2 LEFT.  REPAIRED PER SRM 53-03 FIGURE 31A AND EA MD80-53-013742.
